# SDR ASAA2019052029385

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 48,034 hours, 14,466 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT TREND DATA SHOWS EGT HAS SHIFTED ABOVE THE MAINTENANCE THRESHOLD OF 593 BUT LESS THAN 605 DEGREES. ACCOMPLISHMENT OF LISTED MAINT. TASK WILL EFFECT APU ON DEMAND IN FLIGHT START CAPABILITY. CONTACT MAINTENANCE CONTROL. GROUNDED - YES. ACCOMPLISHED FIM TASK 49-40 TASK 825- HIGH CT5ATP FAULT. COMPLETED STEPS D (1) - (2). REMOVED AND REPLACED FUEL NOZZLES REF AMM 49-31-14-000-801 & AMM 49-31-14-400-801. OPS AND LEAK CHECK GOOD. FOUND NO BLOCKAGE IN APU INLET DUCT OR COMPRESSOR INLET PLENUM.
